# SDR SWAA2022042597002

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-7H4
- Aircraft serial: 32670
- Aircraft time: 50,148 hours, 25,445 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Pitot Tube
- Condition: Dirty
- Location: Fwd Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED UNRELIABLE ABOUT 1000 AGL; CAPR SIDE 5 KNTS SLOW DETERMINED STBY AIRSPEED AND F.O. AIRSPEED WAS RELIABLE. LANDED OVERWEIGHT AT 135.O / [01] ACCOMPLISHED VISUAL INSP OF CAPTAIN?S PITOT PROBE FOUND WHAT APPEARED TO BE INSECT REMAINS STUCK IN PROBE; ACCOMPLISHED SATISFACTORY PITOT SYSTEM FLUSH AND LEAK TEST PER AMM 34-11-00. OPS AND LEAK CHECKED GOOD. ALSO ACCOMPLISHED OVERWEIGHT LANDING INSP PER AMM 05-51-35. NO DAMAGE FOUND.
